Vol. 26, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On Witt’s theorem for unimodular quadratic forms

Donald Gordon James

Vol. 26 (1968), No. 2, 303–316
Abstract

In this paper we give an integral generalization of Witt’s theorem for quadratic forms. If J and K are sublattices of a unimodular lattice L, we investigate conditions under which an isometry from J to K will extend to an isometry of L.

Mathematical Subject Classification
Primary: 10.16
Milestones
Received: 23 August 1967
Published: 1 August 1968
Authors
Donald Gordon James